Can wrinkles treated with Botox worsen after I stop using it? What is the conditions of the wrinkles after someone stops using Botox?
Many patients in Leeds have this concern that after the Botox effects wear off, their wrinkles will worsen, but this is not true. There are two reasons for which a patient may believe that, and the most pertinent of them is that a person gets used to the way their face looks like while using Botox, and after a period of 3-6 months when the effects wear off and the wrinkles gradually reappear, he/she is under the impression that they are deeper but in fact, they are the same, if not more superficial. Wrinkles will become even less visible with every repeated Botox treatment but will definitely not become more visible after giving it up.
A second explanation can be given by the fact that indeed, your wrinkles may become more visible but that is not caused by Botox, but most likely due to an excessive skin exposure to harmful UV rays (sun exposure). Excessive sun exposure will affect the collagen in your skin, the compound responsible for keeping your skin firm and elastic. If in the amount of time in which your skin has been treated with Botox you have been exposed to a substantial amount of UV rays, than yes, your wrinkles may look worse, because your skin has been damaged by the solar radiations.
Read more answers from : Renew Skin Team